# SDR 96ZZZX2605

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2611
- Make and model: Bell 206L-1
- Aircraft serial: 45417
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: A469B
- Condition: Failed
- Location: Strobe
- Component: A470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DAILY AIRWORTHY INSPECTION, FOUND STROBE LIGHT BULB BURNED OUT.  HAD REPLACED BULB LAST WEEK.  CAUSE OF PROBLEM UNKNOWN AT THIS TIME.
